Top answers from doctors based on your search:
Disclaimer

moisturizing medication

A 39-year-old female asked:
Dr. Angel Arturo Moya Marquez
Specializes in General Practice
Dyspareunia: The treatment regularly used are analgesics, ibuprofen for example. But depending on how long postpartum you are you should visit your gynecologist. P ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 31-year-old member asked:
Dr. Michael Bryan
32 years experience Dermatology
Acne and moisture: Yes, it is usually ok to apply a moisturizer after an acne medication--especially if it dries you out. Let the medication dry, then apply your moistu ... Read More
A 49-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Yes: Unless you are instructed otherwise.
A 46-year-old member asked:
Dr. Tanya Russo
25 years experience Pediatrics
Moisturizers: can be applied simultaneously with most acne preparations.
A 17-year-old male asked:
Dr. Cindy Williams
39 years experience Pediatrics
Eczema: You need to keep irritants to a minimum. Use only sensitive skin products. No fragrance or dye. Find something to stop the itch, like Benadryl, (diphe ... Read More
A 44-year-old member asked:
Dr. Stephen Friedman
41 years experience Dermatology
Medication: After the application of the topical acne medication, apply the moisturizer.
5
5 thanks
A 22-year-old female asked:
Dr. Otto Placik
34 years experience Plastic Surgery
Question?: Vitamin a and/or other oral or topical retinoids may help.
1
1 thank
A 19-year-old female asked:
Dr. Andrew Seibert
35 years experience Gastroenterology
HealthTap: doesn't really advocate the use of any particular product. You might ask the pharmacist. Good luck.
A 40-year-old member asked:
Dr. Glenn Messina
35 years experience Aesthetic Medicine
Non comedogenic: Any moisturizer that was found to be non comedogenic ( doesn't promote acne) should be fine
A 37-year-old member asked:
Dr. Edward Young Jr
41 years experience Dermatology
Allergic ingredients: Some people are allergic to some ingredients in moisturizers, especially quaternium 15, parabens, and vitamin E.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month